MAUDE Adverse Event Report: COVIDIEN 27G X 1 1/4 A (ALUM HUB) RP; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN 27G X 1 1/4 A (ALUM HUB) RP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881200508
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the standard hypodermic needle is leaking injection fluid around the aluminum hub.
 
Additional Manufacturer Narrative
H 3 evaluation summary.The device history record (dhr) for the reported lot indicates no issues were found in physical samples inspected from the lot.There were no non conformance reports (ncr) issued against the lot.A review of the manufacturing equipment was performed as part of this investigation.The review found no issues with the equipment or process related to the reported condition.There were 100 (unused, unopened) samples returned for evaluation.The unit box containing the product was open.Random samples were selected and inspected with no issues found.The samples were physically tested for leakage and all samples passed the testing.The reported condition could not be confirmed.The exact root cause could not be determined based on available information.The root cause analysis did not identify any issues with the manufacturing process that would have caused this issue.There was one potential root cause identified during the investigation pertaining to the attachment method used, but there¿s insufficient information to determine whether those factors were the true root cause.The application of the device could not be verified from the information present in the complaint.It¿s recommended the user consult the instructions for use for more information.Since there were no findings related to the reported condition, no corrective actions are required at this time.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
27G X 1 1/4 A (ALUM HUB) RP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9510782
Report Number1017768-2019-00765
Device Sequence Number18929556
Product Code FMI
UDI-Device Identifier30884521008704
UDI-Public30884521008704
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881200508
Device Catalogue Number8881200508
Device Lot Number916113
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date03/16/2020
Patient Sequence Number1